# SDR CA110627020

- Difficulty date: June 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Part number: 601512751
- Condition: Melted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON JUNE 25TH, LATE EVENING, DURING ENGINE START, RT ENGINE WOULD NOT START. DISCOVERED THAT A GROUND STUD HAS MELTED & CAUSED A HOLE APPROX DIA .900", IN RT NACELLE FRAME PN 215T16511-15 (REF. IPC 54-10-00 P016-17 F004 ITEM 600). THIS GROUND STUD IS THE RT GENERATOR MAIN GROUND. THIS GROUND STUD IS RELOCATED FROM  ORIGINAL POSITION AS PART OF SB 214-4056.
